# SDR UIEA2021101502238

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,839 hours, 23,946 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Life Vest
- Part number: 858470403A
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN SEAT  17G  LIFE VEST  COMPARTMENT  DOOR  LOOSE(  INSTALLED  NEW LIFE VEST  COMPARTMENT  IAW  CMM 25-27-32 CK FOR SERVICE .  )
